# SDR HNAA0300082

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N337HA
- Make and model: Dhav DHC8301
- Aircraft serial: 284
- Aircraft time: 23,444 hours, 26,506 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Control Yoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPT CONTROL YOKE HAS SOME FORE & AFT PLAY IN PITCH MOTION.  INSPECTED NR 1 PITCH CONTROL LEVER FOR DAMAGE, NONE FOUND.  TIGHTENED 3 UNSAFETIED FASTENERS & INSPECTED SAFETIED FASTENERS FOR SECURITY, OK FOR SERVICE.  INSPECTED & EVALUATED PITCH CONTROL LEVERS IAW FCD 8-27-03-0278.
